# SDR DHL2001803534

- Difficulty date: June 15, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK, RT WING - WING TO FUSELAGE FILLET SUPPORT ANGLE CRACKED (2 INCHES) AT XW 908-XCW 69.5.
